MathSciNet Relay Station
MathSciNet bibliographic data
MR2778976 (2012c:65017) 65C30 (34F05 60H25)
Cortés, J. C.; Jódar, L.; Villafuerte, L. Numerical solution of random differential initial value problems: multistep methods. Math. Methods Appl. Sci. 34 (2011), no. 1, 63–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement